# SDR SWAA2022072820723

- Difficulty date: June 20, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ASSY LAP BRUSH THE CABIN FLOOR / [01] REPOSITIONED L-1 DOOR SLIDE ASSY LAP (SKIRT) IN REF TO MT 725-61-06. LAP (SKIRT) NO LONGER BRUSHES AGAINST CABIN FLOOR.;[02] [FINAL] VALIDATED STEP 1
